# SDR UPS804630

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 25-45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND COCKPIT SUB FLOOR AT FS 25 TO 45 RBL 16 TO 24, FINGER DOUBLER CORRODED BEYOND LIMITS.  REMOVED AND FABRICATED NEW FINGER DOUBLER IAW SRM 53-3-1 AND 53-1-0, INSTALLED DOUBLER IAW SRM 51-2-21.
